Great job on deciding to get your life back. I went to rehab for methadone back in 2005. I was taking about 30-40 mg per day. 3-4 10mg pills p/day when I stopped. Looking back, I am confident I wouldn't have relapsed had I known what to expect. I didn't know insomnia was part of the process so I thot I was losing my mind. Very drained of energy for quite some time. Ended up back on pain pills. Today is day 50 since my last dose of my drug of choice, opiate meds of any variety.
Really sounds like u have a tapering plan and ur sticking to it. Very commendable. There are lots of great people on this forum that can help answer your questions better than I. I don't think the vitamins or supplements will b affected by your methadone use. Methadone goes thru pain receptors while vitamins n minerals do not, to my understanding. Very wise of u to taper down n b off work for two weeks when u "jump". Look up Thomas recipe and keep reading n posting on this site. Has been very helpful to me and many others. Yes.... U will go thru some wd's. But yes, it is worth it and yes, u can do it. Congrats on your first step.
Just take it day by day and your brain/body will balance back.
Give it time and have paitience too!
I used the Dones for over 12 yrs and also with 2 other meds. Came clean 2 yrs ago this month. Got down from a high dose to 30mg and jumped with the 2 other meds.
YES the vit/min will help but also make sure you drink TONS of water. You will find some vit/min that work at night to relax you and some that work during the day for energy and focus. Make sure you are EATING a very Healthy way..This way you get those vit/min in faster. The other vit/min will take time to kick in but start now..You can do it and I wish you all the best..Make sure you have Support..Staying clean is when the work really begins and we need support.
Hello and welcome. Congrats on your taper you have awesome. Hun you are taking about 1,5 mgs a day. I don't think you should wait 3 more months to stop. If you stop now you will be over 90 dayby 12//18/14.
Start taking the vitamins now and stick to an exercise plan.
You will be fine stopping at 1.5 mgs.
Don't let the fear stop you. You will be fine. You can finish this sooner than later.
Take the jump.
Keep the faith.you are doing fantastic.
Thank you all for responding. The thing about quitting now is work, I just don't know if I have it in me to make it through the acute wd. No one at work knows about this. I will start vitamins & exercise now, and try to quit during thanksgiving. Thank you again.
Hi well it sounds like you low enough to jump ship now....if you wait your putting yourself threw unnecessary withdrawals that amount is not going to hold you over for a hole day it is up to you but I would jump if it was me you probable wont feel much worst then you already do keep posting for support get the 3 in one vitamin calcium/magnesum/zinc pick it up at walmart for 6 bucks take 4 with breakfast and 4 with dinner in a few days it will cut your withdrawals down........just know this is doable I came off of 150mg
That's my plan,once down to 2 mil of methodone just jump off,i did the same thing 5 years ago and apart from 4 days lack of sleep and feeling weak I was surprisingly ok ,lot better then I thought . I think with the positive mental attitude it is a lot easier and not thinking about it every minute of the day certainly did the trick for me last time and keeping my mind busy.Im looking to do a similar thing to last time now im down to 15 mil and hope is just as easy as it was before. Stay strong and you can do this easy ,just keep a positive mental attitude and keep your mind occupied.
at such a low dose you should be ok. having to work is actually beneficial because it keeps your mind busy on other things.
when i am down to such a low dose i start skipping days, then skipped 2 days, etc.
i think that prepared my mind to not expect it at a certain time everyday.
everyone has such a different experience when stopping these opiates that there is no rule book.
since you are not getting them from your doctor you probably don't want to ask for help getting off of them, but if you could ask for clonidine (blood pressure med) it will help a lot.